Show simple item record

dc.contributor.authorJaco, W
dc.contributor.authorRubinstein, JH
dc.date.available2014-05-21T20:50:09Z
dc.date.issued2003-09-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000221806800003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationJaco, W. & Rubinstein, J. H. (2003). 0-Efficient triangulations of 3-manifolds. JOURNAL OF DIFFERENTIAL GEOMETRY, 65 (1), pp.61-168. https://doi.org/10.4310/jdg/1090503053.
dc.identifier.issn0022-040X
dc.identifier.urihttp://hdl.handle.net/11343/27826
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherLEHIGH UNIV
dc.subjectPure Mathematics
dc.title0-Efficient triangulations of 3-manifolds
dc.typeJournal Article
dc.identifier.doi10.4310/jdg/1090503053
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJournal of Differential Geometry
melbourne.source.volume65
melbourne.source.issue1
melbourne.source.pages61-168
melbourne.publicationid143872
melbourne.elementsid322062
melbourne.contributor.authorRubinstein, Joachim
dc.identifier.eissn1945-743X
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record